References

  1. Bass H. K-theory and stable algebra. Publ. Mat. 1964, 22, 5-60.
  2. Colby R.R. Rings which have flat injective modules. J. Algebra 1975, 35 (1-3), 239-252. doi: 10.1016/0021-8693(75)90049-6
  3. Garkusha G.A. FP-injective and weakly quasi-frobenius rings. Zapiski nauchnych seminarov POMI 1999, 265, 110-129. (in Russian)
  4. Gatalevych A. On adequate and generalized adequate duo-rings and elementary divisor duo-rings. Mat. Stud. 1998, 9, 115-119.
  5. Kaplansky I. Elementary divisors and modules. Trans. Amer. Math. Soc. 1949, 66, 464-491. doi: 10.1090/S0002-9947-1949-0031470-3
  6. Lam T.Y., Dugas A.S. Quasi-duo rings and stable range descent. J. Pure Appl. Alg. 2005, 195 (3), 243-259. doi: 10.1016/j.jpaa.2004.08.011
  7. Nicholson W.K., Sanchez Campos E. Rings with the dual of the isomorphism theorem. J. Algebra 2004, 271 (1), 391-406. doi: 10.1016/j.jalgebra.2002.10.001
  8. Nicholson W.K. Yousif M.F. Quasi-Frobenius rings. Cambridge University Press, 2003.
  9. Roitman J. An introduction to homological algebra. Academic Press, 1979.
  10. Stenstrom B. Coherent rings and $F_P$-injective modules. J. London Math. Soc. 1970, 2, 323-329.
  11. Tuganbaev A.A. Elementary divisor rings and distributive rings. Uspehi. Math. Nauk 1991, 46 (6), 219-220. (in Russian)
  12. Tuganbaev A.A. Rings theory. Arithmetical modules and rings. MTsNMO, Moscow, 2009. (in Russian)
  13. Vasyunyk I.S., Zabavskyi B.V. Rings of almost unit stable range one. Ukrainian Math. J. 2011, 63 (6), 977-980. doi: 10.1007/s11253-011-0557-1 (translation of Ukrain. Mat. Zh. 2011, 63 (6), 840-843. (in Ukrainian))
  14. Vasserstein L.N. Stable rank of rings and dimensionality of topological spaces. Funct. Anal. Appl. 1971, 5 (2), 102-110. doi: 10.1007/BF01076414
  15. Yu H.P. On quasi-duo rings. Glasgow Math. J. 1995, 37 (1), 21-31. doi: 10.1017/S0017089500030342
  16. Zabavsky B.V., Bilavska S.I. Every zero adequate ring is an exchange ring. J. Math. Sci. 2012, 187 (2), 153-156. doi: 10.1007/s10958-012-1058-y
  17. Zabavsky B.V. Diagonal reduction of matrices over finite stable range rings. Mat. Stud. 2014, 41 (1), 101-108.
  18. Zabavsky B.V. Diagonal reduction of matrices over rings. In: Mathematical Studies, Monograph Series, 16. VNTL Publishers, 2012.
  19. Zabavsky B.V. Fractionally regular Bezout rings. Mat. Stud. 2009, 32, 76-80.
  20. Zabavsky B.V., Bilavska S.I. Weak global dimension of finite homomorphic images of commutative Bezout domain. Prykl. Probl. Math. Mech. 2012, 10, 71-73. (in Ukrainian)
  21. Zabavsky B.V., Komarnytskiy N.Ja. Distributive elementary divisor domains. Ukrainian Math. J. 1990, 42 (7), 890-892. doi: 10.1007/BF01062100 (translation of Ukrain. Mat. Zh. 1990, 42 (7), 1000-1004. (in Russian))

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.